Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 7, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Oct 27, 2006, 3:04 PM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 28, 2006, 4:10 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 3:04 PM EDT (19:04 UTC)
- In effect from
- Oct 28, 2006, 4:10 AM EDT
- Expired
- Oct 28, 2006, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 271904 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 304 PM EDT FRI OCT 27 2006 ...STRONG WINDS EXPECTED SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL BE EXITING THE OHIO VALLEY TO THE EAST...WHICH WILL BRING STRONG WEST TO NORTHWEST WINDS INTO THE OHIO VALLEY. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-280315- /O.NEW.KILN.WI.Y.0007.061028T1200Z-061029T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 304 PM EDT FRI OCT 27 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. SUSTAINED WEST TO NORTHWEST WINDS AROUND 20 TO 25 MPH CAN BE EXPECTED ON SATURDAY WITH GUSTS UP TO 45 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-280315- /O.NEW.KILN.HW.A.0002.061028T1200Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 304 PM EDT FRI OCT 27 2006 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SUSTAINED WEST TO NORTHWEST WINDS AROUND 20 TO 30 MPH CAN BE EXPECTED ON SATURDAY WITH GUSTS UP TO 55 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ TIPTON
5 follow-up statements
000 WWUS71 KILN 280235 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1035 PM EDT FRI OCT 27 2006 ...STRONG WINDS EXPECTED SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL BE EXITING THE OHIO VALLEY TO THE EAST...WHICH WILL BRING STRONG WEST TO NORTHWEST WINDS INTO THE OHIO VALLEY. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-281045- /O.CON.KILN.WI.Y.0007.061028T1200Z-061029T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1035 PM EDT FRI OCT 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. SUSTAINED WEST TO NORTHWEST WINDS AROUND 20 TO 25 MPH CAN BE EXPECTED ON SATURDAY WITH GUSTS UP TO 45 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-281045- /O.CON.KILN.HW.A.0002.061028T1200Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 1035 PM EDT FRI OCT 27 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING. SUSTAINED WEST TO NORTHWEST WINDS AROUND 20 TO 30 MPH CAN BE EXPECTED ON SATURDAY WITH GUSTS UP TO 55 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ RYAN
000 WWUS71 KILN 280810 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 410 AM EDT SAT OCT 28 2006 ...STRONG WINDS TODAY... .A DEEPENING LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST INTO EASTERN CANADA TODAY. STRONG WINDS WILL DEVELOP ON THE BACK SIDE OF THIS LOW AND AFFECT THE OHIO VALLEY TODAY INTO THIS EVENING. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-281615- /O.UPG.KILN.HW.A.0002.061028T1200Z-061029T0000Z/ /O.EXA.KILN.WI.Y.0007.061028T1200Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...LOGAN 410 AM EDT SAT OCT 28 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH TODAY WITH WIND GUSTS UP TO 50 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-281615- /O.CON.KILN.WI.Y.0007.061028T1200Z-061029T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 410 AM EDT SAT OCT 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH TODAY WITH WIND GUSTS UP TO 50 MPH. WATER SOAKED GROUND WILL MAKE TREES WITH WEAK ROOT SYSTEMS SUSCEPTIBLE TO TOPPLING OVER. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 281612 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1212 PM EDT SAT OCT 28 2006 ...STRONG WINDS TODAY... .LOW PRESSURE WILL DEEPEN AS IT MOVES INTO THE EASTERN GREAT LAKES FROM THE EASTERN OHIO VALLEY TODAY. IN ITS WAKE...STRONG WEST AND NORTHWEST WINDS WILL OCCUR OVER THE OHIO VALLEY. THESE WINDS WILL DIE DOWN TOWARDS SUNSET TONIGHT. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-290000- /O.CON.KILN.WI.Y.0007.000000T0000Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1212 PM EDT SAT OCT 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS AFTERNOON...WITH GUSTS TO 45 AND 50 MPH. DUE TO RECENT PERSISTENT RAINFALL...THE WATER SOAKED GROUND MAY ALLOW TREES WITH SHALLOW OR WEAK ROOT SYSTEMS TO TOPPLE OVER IN THE STRONG WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 281942 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EDT SAT OCT 28 2006 ...STRONG WINDS THIS AFTERNOON AND EVENING... .LOW PRESSURE WILL DEEPEN AS IT MOVES INTO THE EASTERN GREAT LAKES THIS EVENING. IN ITS WAKE...STRONG WEST AND NORTHWEST WINDS WILL OCCUR OVER THE OHIO VALLEY. THESE WINDS WILL DIE DOWN TOWARDS SUNSET TONIGHT. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-290000- /O.CON.KILN.WI.Y.0007.000000T0000Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 342 PM EDT SAT OCT 28 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. DUE TO RECENT PERSISTENT RAINFALL...THE WATER SOAKED GROUND MAY ALLOW TREES WITH SHALLOW OR WEAK ROOT SYSTEMS TO TOPPLE OVER IN THE STRONG WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RYAN
000 WWUS71 KILN 290008 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 808 PM EDT SAT OCT 28 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-290115- /O.EXP.KILN.WI.Y.0007.000000T0000Z-061029T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 808 PM EDT SAT OCT 28 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND GUSTS WILL CONTINUE TO DIE DOWN OVER THE NEXT COUPLE OF HOURS...REACHING ONLY AROUND 25 MPH IN CENTRAL AND WEST CENTRAL OHIO. SUSTAINED WIND GUSTS OF 10 TO 20 MPH AN HOUR CAN BE EXPECTED THROUGH MIDNIGHT. THE WINDS WILL CONTINUE TO DROP OF AFTER MIDNIGHT TO BETWEEN 5 AND 15 MPH. $$ SITES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 27, 3:03 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 27, 3:03 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
303 PM EDT FRI OCT 27 2006
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SFC LOW NR THE BOOT HEEL OF MO IS FCST TO TRACK NE THRU KY AND
ACRS SE OH TONIGHT. 12Z GFS AND NAM ARE IN GOOD AGREEMENT ON THIS
TRACK.
W AND NW AREAS HAVE RECEIVED .5 TO 1.25 INCHES OF RAIN SO
FAR...WITH THE SE .25 TO .50. H7 DEFORMATION AREA HAS FORMED OVER
THE NW AND MODELS INCREASE IT OVERNIGHT. MEANWHILE...WITH TRACK OF
LOW A LITTLE FARTHER NORTH THAN YESTERDAY...THE SE 1/2 WILL HAVE
THE CHANCE OF THUNDER. GFS IS SHOWING A LITTLE MORE ELEVATED
INSTABILITY THAN THE NAM. GFS HAS SFC LI BELOW ZERO IN THE FAR SE.
WITH THESE FACTORS EXPECT 1 TO 1.5 INCHES OF RAIN THRU 12Z
SAT...WITH POSSIBLE LOCALLY AS HIGH AS 2 INCHES. ALTHOUGH THE FFG
IS HIGHER THAN THESE NUMBERS...HAVE ISSUED A FFA FOR TONIGHT FOR
THE FA...BASED ON ABOVE THOUGHTS.
LOW PULLS INTO ERN LAKES ON SAT AND DEEPENS. GFS IS THE SLOWEST IN
PULLING THE PCPN OUT OF THE FA SAT. LINGERED SOME POPS EARLY IN
THE EAST. STRONG CAA COULD KICK OFF A FEW SHOWERS ACROSS THE NORTH.
THICKNESSES INDICATE THAT THEY SHOULD BE RAIN. NAM AND GFS BRING
H8 WINDS OF 50 KTS IN THE FA SAT AFTN. NOT SURE THE N CAN REACH
WARNING CRITERIA ON THE WINDS...BUT IT WILL BE CLOSE. WENT WITH
HIGH WIND WATCH THERE. ACROSS THE SOUTH WENT WITH WIND ADVISORY.
HIGH BUILDS IN SAT NGT. WINDS SHOULD DECOUPLE QUICKLY AROUND 00Z.
CLOUDS WILL CONTINUE TO PULL NORTHEAST SATURDAY NGT. H8 WINDS ARE
ONLY 35 KTS ON SUNDAY...SO DONT EXPECT WINDS TO BE AS STRONG FOR SUNDAY.
TEMPS A BLEND OF GUIDANCE.
SITES
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
FORECAST STARTS OUT DRY ON MONDAY WITH HIGH PRESSURE MOVING EAST.
COLD FRONT WILL BRING THE CHANCE FOR SHOWERS BEGINNING LATE MONDAY
NIGHT. WAVY FRONT IS PROGGED TO SLOW TO A CRAWL SOUTH OF THE RIVER
AS IT BECOMES NEARLY PARALLEL TO A WESTERLY UPPER FLOW. THUS...THERE
WILL BE A CHANCE OF SHOWERS FROM TUESDAY THROUGH THURSDAY. MAY SEE A
FEW SNOW SHOWERS WEDNESDAY NIGHT. DRY WEATHER WILL RETURN FRIDAY AS
HIGH PRESSURE BEGINS TO BUILD IN FROM THE SOUTHWEST.
FOR TEMPERATURES...STAYED CLOSE TO HPC GUIDANCE WHICH CAME IN COOLER
THAN YESTERDAY. EXPECT A MODERATING TREND EARLY IN THE LONG TERM
WITH READINGS APPROACHING CLIMATOLOGICAL NORMALS FOR THE FIRST TIME
IN OVER A WEEK. COOL READINGS ARE PROGGED TO RETURN BY WEDNESDAY
AFTER THE FRONT SLIPS SOUTH OF THE AREA.
&&
.AVIATION /18Z-18Z/...
SURFACE ANALYSIS SHOWS DEEPENING SURFACE LOW NEAR MEMPHIS WITH
PRIMARY WARM FRONT ALONG KY/TN BORDER WITH A SECONDARY WARM
FRONT/TROF FROM SOUTHEAST INDIANA INTO NW OHIO. REGIONAL RADARS SHOW
RAIN ACROSS THE WHOLE REGION.
NOT MUCH CHANGE TO TAFS. IT IS GOING TO RAIN WITH IFR/LIFR CIGS
AND IFR VSBYS THROUGH 03Z TO 06Z. LOW DEEPENS RAPIDLY AS IT MOVES
EAST OF TAF SITES BETWEEN 06Z AND 12Z. THIS WILL BRING AN END TO
THE PRECIP AND STRONG NW FLOW. IN FACT AFTER 12Z WHEN MIXING
INCREASES DUE TO DAYTIME HEATING GUSTS WILL RANGE FROM 35 TO 40
KTS. GUSTS AFTER 18Z MAY EVEN BE HIGHER.
TIPTON
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR OHZ026-034-035-042>046-051>056-060>065-074.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR OHZ070>073-
077>082-088.
KY...FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR KYZ089>100.
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR INZ050-058-059.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR INZ066-
073>075-080.
&&Hazardous weather outlook, Oct 27, 5:02 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT FRI OCT 27 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-280915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT FRI OCT 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:04 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 13 hr |
| Oct 27, 3:04 PM EDT | High Wind Watch | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Fairfield and 15 more | 13 hr |
Nearby
Wind Advisories in Ohio, 2006Wind Advisories in Kentucky, 2006Wind Advisories in Indiana, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.